# SDR CA001205022

- Difficulty date: November 17, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Beech B100
- Aircraft time: 7,041 hours
- Engine: Garrtt TPE3315
- System (JASC): 5520 · Elevator Structure
- Part: Fitting
- Part number: 1156100181
- Condition: Cracked
- Location: Taper Pin Hole
- Component: Elevator Torque, Beech, 115610010325
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE CRACKS WERE DISCOVERED EMANATING FROM THE TAPER PIN HOLES ON THE ELEVATOR TORQUE TUBE MIDDLE FITTINGS (BOTH SIDES). (ONE CRACK PER FITTING - TWO FITTING TOTAL).  TAPER PINS WERE ALSO FOUND TO BEYOND THE .060 INCH MAX PROTRUSION.  PINS MUST HAVE BEEN HAMMERED ON IN THE PAST TO TIGHTEN THEM UP IN THE FITTING/TORQUE TUBE CAUSING HIGHER THAN NORMAL STRESS IN FITTING HOLE.  MAINTENANCE MANUAL STATED NOT TO HAMMER BUT TO TORQUE NUT ONLY.  (X)
